# SDR SWAA2022090750108

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 52,697 hours, 31,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE FELL OUT OF CONTAINER AFT ENTRY DOOR. / [01] REPACKED SLIDE IN CONTAINER PER AMM 25-66-01 AND MT 725-61-06.
